# SDR HALA2011032900130

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 34,527 hours, 6,556 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4725681
- Part serial: 0161
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - MESSAGE ON EICAS RT ENG FIRE LOOP NR 1.  REPLACED RT ENG FWD LWR FIRE DETECTOR IAW AMM 26-11-02.  ENG FIRE TEST OK.  NO FAULTS NOTED.
